# SDR P5CA9600737

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION NR 1 PYLON FIRE BOTTLE SUPPORT RIB.  REMOVED CORROSION PER BOEING SRM 51-10-01 TREATED PER BOEING SRM 51-10-02.
